# SDR DHL2007806500

- Difficulty date: March 15, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 1550-1560
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT FLOOR PANEL UPPER SKIN CORRODED (STA 1550.000 - 1560.000) RBL 51" - 54".  REMOVED CORROSION FRONT FLOOR PANEL UPPER SKIN (STA 1550.000 - 1560.000) IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  CUT OUT FLOOR PANEL DAMAGED SEGMENT AND FABRICATED FILLER (ALCLAD 7075T6 0.071") AND DOUBLER (ALCLAD 7075T6 0.080") IAW SRM 53-2-3 PG 39-40.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED FILLER AND DOUBLER IAW SRM 53-2-3 PG 39-40, SRM 51-1-21.
